RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 4, Pages 435–442 (Mi mz9465)  

Representation of functions, harmonic in a half-space, by Cauchy's formula

I. S. Arshona, G. A. Dzhafarlib

a Moscow Institute of Electronic Machine Construction
b Azerbaidzhan Polytechnic Institute

Abstract: A theorem is proved which is analogous to the Phragmen–Lindelef theorem for functions regular in a half-plane.

Full text: PDF file (594 kB)

English version:
Mathematical Notes, 1968, 4:4, 753–757

Bibliographic databases:

UDC: 517.5
Received: 19.04.1967

Citation: I. S. Arshon, G. A. Dzhafarli, “Representation of functions, harmonic in a half-space, by Cauchy's formula”, Mat. Zametki, 4:4 (1968), 435–442; Math. Notes, 4:4 (1968), 753–757

Citation in format AMSBIB
\Bibitem{ArsDzh68}
\by I.~S.~Arshon, G.~A.~Dzhafarli
\paper Representation of functions, harmonic in a half-space, by Cauchy's formula
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 4
\pages 435--442
\mathnet{http://mi.mathnet.ru/mz9465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237804}
\zmath{https://zbmath.org/?q=an:0159.40404}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 4
\pages 753--757
\crossref{https://doi.org/10.1007/BF01093714}


Linking options:
  • http://mi.mathnet.ru/eng/mz9465
  • http://mi.mathnet.ru/eng/mz/v4/i4/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020